# SDR SWAA2022021062827

- Difficulty date: March 24, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 34,108 hours, 20,295 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Elongated
- Location: Lh Inbd Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP PANEL 553CT LOWER AFT EDGE OF PANEL HAVE FASTENER HOLE THAT IS ELONGATED. / COUNTER SUNK HOLE IAW SRM 51-40-08-0G-0 ON PANEL 553CT
